|HAART & Gingko Biloba?
Jan 6, 2011
| Response from Dr. Fawcett
Depression is serious and affects as many as 60% of HIV-positive individuals, with HIV-positive women twice as likely to become depressed as HIV-positive men. Alternative supplements, especially St. John's Wort, can interfere with HIV medications and must be discussed with your doctor. There are many other things you can do to alleviate symptoms of depression, however, including regular exercise, managing levels of stress, getting plenty of sunlight, practicing good sleeping habits, and counseling.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- White Bumps On Penis After Condom Broke Worried I Have HIV
- White Discharge After Nipple Biting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.